Have Not Menstruated After KB Injection?

Illustration of Have Not Menstruated After KB Injection?
Illustration: Have Not Menstruated After KB Injection? i.medicaltourismby.com

at night, i am imas .. i have already been injected for almost 9 months after I have had an injection, i haven’t menstruated yet

1 Answer:

Good morning, Imas, thank you in advance for using HealthReplies.com consulting services.


Menstrual or menstrual cycle disorders after the use of contraceptives, especially hormonal contraception, are very common due to delays or irregularities in the menstrual cycle. For injectable birth control is a contraceptive that contains the hormone progesterone / progestin which serves to prevent ovulation so that no eggs are released to prevent pregnancy and this can also cause irregular menstrual cycles. Generally, after being released from contraception, a person will need several months to 1 year to be able to menstruate again. For 1 month injection KB usually takes up to 2-3 months to get normal menstruation again. But besides being able to be caused by contraception, there are other factors that can affect menstrual delays, including:
- the conditions of pregnancy, breastfeeding, menopause, and at puberty.
- a drastic weight loss
- obsession
- stress, fatigue, and after strenuous activities
- take certain medicines and herbs
- the presence of other medical conditions such as hormonal disorders, thyroid disease, polycystic ovary syndrome (PCOS), other chronic diseases, etc.


If when you have injected birth control have been actively connected, then there is a possibility you are pregnant, then try to do a test pack, if the results are negative try repeated 1 week later if it is still negative and the possibility of not getting pregnant then you can consult and consult yourself immediately to the obstetrician. The doctor can do a supporting examination such as ultrasound to see the condition of your uterus, besides that if there are other suspicious conditions the doctor can suggest conducting another examination to check for presence / absence of hormonal disorders, etc. In addition, you can also do the following things to help smooth the menstrual cycle: manage stress well, make it a habit of living a healthy lifestyle, maintain an ideal body weight, regular exercise, adequate rest, and do not do physical activities that are too heavy.


Birth control pills are also one of the contraceptives that affect the body's hormones, because that can also have the effect of not smooth menstruation / menstruation. There are 2 kinds of birth control pills, estrogen and progesterone combination birth control pills that work by inhibiting ovulation or releasing eggs to the uterus and thickening mucus in the cervix. And the type of birth control pills that only contains progesterone also still has the possibility of disrupting the menstrual cycle. For that, my advice, you can stop all hormonal contraception consumption if you want the menstrual cycle to return to normal and can see a doctor to see the presence / absence of other medical conditions that can cause menstrual delays.


Thus the information we can convey, thank you.

: by

Related Question

The Cause Of The Glans Penis Back Covered With Skin After Circumcision?

The Cause Of The Glans Penis Back Covered With Skin After Circumcision?

(1 year ago)

In the morning I was laser circumcised at the age of 11 or 12 years and now I am 22 years old, my penis after being circumcised how come it buds again, how to deal with it? Thank y...

The Need For Proper Folic Acid During Pregnancy?

The Need For Proper Folic Acid During Pregnancy?

(1 year ago)

Hello.....

Causes And Treats Flu In Children?

Causes And Treats Flu In Children?

(3 months ago)

Why does my child seem to like the flu? So sad to see it at night...

Leave a Reply

Your email address will not be published. Required fields are marked *